# SDR SWAA2015102945481

- Difficulty date: October 1, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 9955750
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERTICAL STRAP CRACKED AT BS 172.  R & R STRAP IAW SRM & DWG.
